# SDR 237TR0003

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,090 hours, 31,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR OVERHEAD EMERGENCY LIGHT INOP.  REPLACED L-1 OVERHEAD DOOR LIGHT ASSEMBLY PER MM 33-50.  OPS CHECK GOOD.
